# SDR FDEA2020060321114

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Trim Panel
- Part number: A54515324700103
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE PYLON INBD SIDE EXTERIOR TRIM IS CRACKED THROUGH AN EXISTING WELD.  REPAIR AT THE BOTTOM OF THE PYLON APPROX 38" AFT OF THE FIRE BOTTLE ACCESS OPENING.  REMOVED AND REPLACED EXTERIOR TRIM IAW SRM 51-40-21 AND DWG A54515187, ISSUE E.
